# SDR HNAA2022102500275

- Difficulty date: October 1, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Reinforcement
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E937355 - CORROSION ON 3 TRIANGLE REINFORCEMENTS ON LH ENGINE INTERNAL UPPER COWLING .... RAR 3 TRIANGLE REINFORCEMENTS ON LH ENGINE UPPER COWLING INTERNAL STRUCTURE IAW EMB 145 SRM 51-20-01 AND 51-40-02.
